Skip To Content
PDP0821: BASA 2021 Conference is a Course

PDP0821: BASA 2021 Conference

Ended Mar 29, 2021
5.0 credits

Sorry! The enrollment period is currently closed. Please check back soon.

Full course description

BASA 2021 Conference: Training Across the Horizons of ABA

March 19, 2021

 

Instructors: Judy Agnew, Ph.D., Kevin Luczynski Ph.D., BCBA-D, Jeanne Donaldson Ph.D., BCBA-D, LBA, Linda A. LeBlanc, PhD, BCBA-D,

 

CE Value: 5 CEUs; Building Strong Supervisory Relationships in Behavior Analysis (LeBlanc) worth 1 CEU Supervision credit

 

Course Description: The 2021 BASA Conference will include 4 presentations from leaders in the ABA field, discussing the topics of Promoting Prosociality Through Teaching Early Friendship Skills, The Good Behavior Game, Building Strong Supervisory Relationships in Behavior Analysis, and Behavioral Safety: Applications of Behavior Analysis to Safety Improvement.

 

BASA Conference 2021 Schedule

 

9:00 - 10:00 a.m.

Online Check-In

10:00 - 10:05 a.m.

Welcome by Abbi Lee, BASA Vice President

10:05 - 11:00 a.m.

Dr. Judy Agnew, Ph.D., Behavioral Safety: Applications of Behavior Analysis to Safety Improvement, 50 minutes, 1 CE.

11:00 - 11:10 a.m.

Morning Break

11:10 a.m. - 12:05 p.m.

Dr. Linda LeBlanc, Ph.D., BCBA-D Building Strong Supervisory Relationships in Behavior Analysis, 50 minutes, 1CE (worth supervision credit)

12:05 – 12:35 p.m.

Lunch

12:35 – 1:25 p.m.

Dr. Jeanne Donaldson, Ph.D., BCBA-D, LBA Is the Good Behavior Game Really as Good as It Seems?, 50 minutes, 1 CE.

1:25 – 1:30 p.m.

Afternoon Break

1:30 – 2:20 p.m.

Dr. Kevin Luczynski, Ph.D., BCBA-D Promoting Prosociality Through Teaching Early Friendship Skills, 50 minutes, 1 CE.

2:20 – 2:30 p.m.

BCBA of the Year Award Presentation by Abbi Lee, BASA Vice President

2:30 - 3:20 p.m.

Panel Discussion, led by Melissa Montalvo, BASA Secretary– Dr. Agnew, Dr. Luczynski, Dr. Donaldson, and Dr. LeBlanc; 50 minutes, 1 CE.

3:20 – 3:25 p.m.

Closing Remarks by Julianne Fernandez, BASA treasurer